# SDR AALA20001025

- Difficulty date: June 16, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Seat 37
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 37G INOPERATIVE.  RECONNECTED LOOSE CONNECTOR AT SEAT 37G.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
